Keywords : continuous function

On Infinitesimal Approximation of a Continuous Function

Tahir H. Ismail

AL-Rafidain Journal of Computer Sciences and Mathematics, 2010, Volume 7, Issue 1, Pages 181-186
DOI: 10.33899/csmj.2010.163856

If  and  are convex subsets in , and  in  for all . If the approximation family is the set
            An Infinitesimal approximation of  an element in  established in [4],[5]. A characterization of an infinitesimal approximation, necessary and sufficient conditions for the unique infinitesimal approximation are obtained.